# SDR VNAA202308040023

- Difficulty date: June 30, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DESCRIPTION: CRACK ON VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE LH/RH , BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00).   DRAG ANGLE LH AFT/RH FWD AND AFT WERE REPAIRED PER STEP CRJ-900 SRM 55-31-00-201-001-A01
